# SDR C2XA95IA049

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017057005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE CHECK INSPECTION A LOOSE RIVET WAS FOUND ON THE LEFT WING.  UPON REPLACEMENT OF RIVET, THE SKIN SUPPORT NR 34 ON RIB NR 16 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED SKIN SUPPORT NR 34 IAW EMB 120 SRM 51-40-02.  AIRCRAFT RELEASED FOR SERVICE.  (W)
